• Users Online: 349
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
MANAGING A SIDE EFFECT
Year : 2021  |  Volume : 7  |  Issue : 2  |  Page : 106-112

Drug-induced liver injury: What a dermatologist should know?


1 Department of Dermatology, MH Kirkee, Pune, Maharashtra, India
2 Department of Dermatology, AFMC, Pune, Maharashtra, India
3 Department of Gastroenterology, AFMC, Pune, Maharashtra, India

Correspondence Address:
Shekhar Neema
Department of Dermatology, AFMC, Pune - 411 040, Maharashtra.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_53_20

Rights and Permissions

Dermatological practice involves the use of systemic drugs; some of them carrying boxed warnings of hepatotoxicity while others causing inadvertent or idiosyncratic liver damage. Drug-induced liver injury (DILI) is a common problem faced by dermatologists and refers to liver damage caused by medications, herbs, or other xenobiotics which can sometimes be fatal. Diagnosis of DILI remains challenging due to nonspecific clinical presentations compounded by a lack of knowledge in this area. With careful patient selection and systematic monitoring, liver injury should be rare in the dermatological setup. This review article is written with the aim of increasing awareness of DILI among dermatologists and thereby preventing liver injuries from common drugs.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed971    
    Printed44    
    Emailed0    
    PDF Downloaded45    
    Comments [Add]    

Recommend this journal